A Class of Lp Convolutors on Harmonic Extensions of H-Type Groups
Journal of Lie theory, Tome 5 (1995) no. 2, pp. 147-164
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1995_5_2_a0,
author = { F. Astengo},
title = {A {Class} of {L\protect\textsuperscript{p}} {Convolutors} on {Harmonic} {Extensions} of {H-Type} {Groups}},
journal = {Journal of Lie theory},
pages = {147--164},
year = {1995},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1995_5_2_a0/}
}
F. Astengo. A Class of Lp Convolutors on Harmonic Extensions of H-Type Groups. Journal of Lie theory, Tome 5 (1995) no. 2, pp. 147-164. http://geodesic.mathdoc.fr/item/JLT_1995_5_2_a0/